# SDR AALA202509027164

- Difficulty date: August 5, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 34,562 hours, 11,396 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P2399
- Condition: Contaminated
- Location: Zone 100
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ACRID SMELL IN CABIN DURING CLIMB AND AFTER LANDING WHEN APU BLEED IS TURNED ON. **SUPPLEMENTAL REPORT FOR AALA202508087164: MAINTENANCE FOUND EVIDENCE OF OIL LEAKING AROUND THE APU OIL COOLING FAN AND REPLACED IT PER AMM 49-52-51. MAINTENANCE CLEANED THE APU COMPARTMENT AND DUCTING AS REQUIRED ALONG WITH ACCOMPLISHING A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO LEAKS OR ODORS NOTED. ** (CLOSED)
